# SDR DXTA2023072791810

- Difficulty date: July 27, 2023
- Submitted: July 27, 2023
- Operation: Air carrier
- Aircraft: N586QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0142
- Aircraft time: 5,385 hours, 3,554 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AT FL400 , LOUDRUSH OF  AIR NOISE SIMILAR TO THE NOISE MADE WHEN DOING PRESSURIZATION SYSTEM CHECKS CAME ON CONTINUOUSLY.  NOISE CONTINUES  NON STOP WHILE ON GROUND, AND A BURNING ODOR NEAR LAVATORY & REAR CABIN.  RAN APU & ENGINES WITH BLEED ON, NO DEFECTS OR BURNING ODOR NOTED.  WITH ENGINES RUNNING ACCOMPLISHED EMER SYS TEST IAW  AMM 21-12-00. TESTED OK, NO BURNING ODOR.  ADVISED MCC ON FINDINGS. MCC ADDED DUCT BURN PROCEDURE IAW TC-68A-21-101006M. HEPA FILTER. COMPLIED WITH ENVIRON CONTROL SYS BLEED & TRIM AIR DUCT BURN PROCEDURE.TC-68A-21-181006MR3.   R & R HEPA FILTER IAW AMM 21-70-10. OPS CHKD GOOD,  AFTER ENGINE RUNS NO BURNING ODOR IN CABIN,  UNABLE TO DUPLICATE DISCREPANCY.
